# SDR GTIA2016011001450

- Difficulty date: January 10, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 12,732 hours, 5,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Loose
- Location: L2 Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR MAKING NOISE IN CLIMB AND DESCENT. FOUND SLIDE DECORATIVE COVER STRAPS LOOSE AND HANGING DOWN, TIGHTEN STRAPS IAW AMM 25-62-44-420-065A, STEP C.8.F.  STRAPS SECURED. DOOR SEALS OK.
